A 34-year-old female asked:
have taken 1mg ativan (lorazepam) every day for 7 straight days trying to get anxiety under control. can i stop cold turkey or need to taper? scared of seizures
1 doctor answer
Dr. Lynne Weixel answered
36 years experience Clinical Psychology
You're wise to ask!: It's good to get off Ativan (lorazepam) - your Dr should help you do it safely, but if you need to do it alone, do taper over the next few weeks and watch for symptoms. Here's good info: https://en.wikipedia.org/wiki/Lorazepam#Withdrawal Best is to work w/ doc who prescribed but I'm glad you'll be off soon. It's a risky drug even if it does help when needed. Best!
Answered on Nov 28, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month